# SDR CALA2013093091551

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 73,304 hours, 12,982 cycles
- Engine: Pwa PW4077
- System (JASC): 2437 · DC Indicating System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL STANDBY SYSTEM ADVISORY & STATUS MESSAGE EXISTING FAULT MX MESSAGE 24-13037, IAW FIM 24-32 802.  R & R K24013 IAW AMM 24-32-10 DC TIE RELAY.  MESSAGES DISAPPEARED &  FINAL CHECKED GOOD.
